Amino Acidsgreenspun.com : LUSENET : Bodybuilding : One Thread
I lift weights 4/5 days a week and before\after each workout I have a whey protein shake. I started taking amino acid pills (not capsules) roughly 2 weeks ago. Lately, i have had terrible stomach aches about an hour after lifting. I wonder if these stomach aches are directly related to the amino acids or anything else. Thanks a lot.
-- Y. Lelkes (firstname.lastname@example.org), August 09, 1999
Hey I have friends over here who just started taking Amino Acid Pills. I know they're not good for them so I'm trying to convince them to stop taking them. But they are to stubborn and hard headed. They don't listen to a thing I say. It's not just me. About six or seven other people are trying to convince them to stop. I tell them everything I can throw at them, but they still don't listen. All we get in return is, "It's not gonna hurt us". What do you think I could tell them about it for them to possibly change their minds? Jacob M.
-- Jacob Montalbo (Jacobm27@hotmail.com), April 25, 2001.
my advice, even though iam no body building expert, but a good bio student, is... let your body make your muscle. And Amino acids are produced by proteins and certain chemical mixtures. Ive seen alot of guys i know that work out go on all-protein diets. Plus, like the other guy said, its not really healthy to take those pills anyways.
-- A.reed (email@example.com), January 02, 2002.